The bargmann-wigner equations in spherical space
Sherry, T N
MetadataShow full item record
This item's downloads: 0 (view details)
McKeon, D.G.C. Sherry, T N (2006). The bargmann-wigner equations in spherical space. Canadian Journal of Physics 84 (1), 37-52
The Bargmann-Wigner formalism is adapted to spherical surfaces embedded in three to eleven dimensions. This is demonstrated to generate wave equations in spherical space for a variety of antisymmetric tensor fields. Some of these equations are gauge invariant for particular values of the parameters characterizing them. For spheres embedded in three, four, and five dimensions, this gauge invariance can be generalized so as to become non-Abelian. This non-Abelian gauge invariance is shown to be a property of second-order models for two index antisymmetric tensor fields in any number of dimensions. The O(3) model is quantized and the two-point function is shown to vanish at the one-loop order.